# SDR SWAA2022091344385

- Difficulty date: August 21, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727D TO BS747 AND RBL21; WL156 AFT CARGO COMPARTMENT 2022-456486 / [01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS727 TO BS767 AND RBL21; WL156 AFT CARGO COMPARTMENT I.A.W. B737-700 SR 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #146A7500 REV -. MATERIAL USED: BAC1496-377 P/O: 2022106436. SEE INDIVIDUAL SING-OFF BELOW;[02] STEP 1 CORRECTED REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS727 TO BS767 AND RBL21; WL156 AFT CARGO COMPARTMENT I.A.W. B737-700 SR 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #146A7500 ; SHEET 61; REV -. MATERIAL USED: BAC1496-377 P/O: 2022106436. SEE INDIVIDUAL SING-OFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SING-OFF BELOW
